Asymptotic behaviour of solutions and their derivatives, for semilinear elliptic problems with blowup on the boundary
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 2, p. 155-171
@article{AIHPC_1995__12_2_155_0,
     author = {Bandle, Catherine and Marcus, Moshe},
     title = {Asymptotic behaviour of solutions and their derivatives, for semilinear elliptic problems with blowup on the boundary},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1995},
     pages = {155-171},
     zbl = {0840.35033},
     mrnumber = {1326666},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_2_155_0}
}
Bandle, Catherine; Marcus, Moshe. Asymptotic behaviour of solutions and their derivatives, for semilinear elliptic problems with blowup on the boundary. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 2, pp. 155-171. http://www.numdam.org/item/AIHPC_1995__12_2_155_0/

[1] C. Bandle and M. Essèn, On the Solutions of Quasilinear Elliptic problems with Boundary Blow-up, Symposia Matematica, Vol. 35, 1994, pp. 93-111. | MR 1297774 | Zbl 0806.35045

[2] C. Bandle C. and M. MARCUS M., Large solutions of semilinear elliptic equations: existence, uniqueness and asymptotic behaviour, J. d' Anal. Mathém., Vol. 58, 1992, pp. 9-24. | MR 1226934 | Zbl 0802.35038

[3] E.B. Dynkin, A probabilistic approach to one class of nonlinear differential equations, Probab. Theory Rel. Fields, Vol. 90, 1991, pp. 89-115. | MR 1109476 | Zbl 0722.60062

[4] J.B. Keller, On solutions of Δu = f(u), Comm. Pure Appl. Math., Vol. 10, 1957, pp. 503-510. | MR 91407 | Zbl 0090.31801

[5] C. Loewner and L. Nirenberg, Partial differential invariant under conformal or projective transformations, Contributions to Analysis (L. Ahlfors ed.), Acad. Press N. Y., 1974, pp. 245-272. | MR 358078 | Zbl 0298.35018

[6] M. Marcus, On solutions with blow-up at the boundary for a class of semilinear elliptic equations, Developments in Partial Differential Equations and Applications (Buttazzo et al ed.), Plenum Press, 1992, pp. 65-79. | MR 1213924 | Zbl 0925.35066

[7] L. Véron, Semilinear elliptic equations with uniform blow-up on the boundary, J. d' Anal. Mathém., Vol. 58, 1992. | MR 1226963 | Zbl 0802.35042